Advertisement

Regularite et proprietes limites des fonctions aleatoires

  • Constantin Nanopoulos
  • Photis Nobelis
Deuxieme Partie
Part of the Lecture Notes in Mathematics book series (LNM, volume 649)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BERNARD P. Quelques propriétés des trajectoires des fonctions aléatoires stables sur Rk. Ann. Inst. H. Poincaré Sec. B, 6,2, (1970) pp. 131–151.MathSciNetMATHGoogle Scholar
  2. [2]
    BILLINGSLEY P. Convergence of probability measures. Wiley (1968).Google Scholar
  3. [3]
    BOULICAUT P. Fonctions de Young et fonctions aléatoires à trajectoires continues. C.R. Acad. Sci. Paris, Sér. A, 278 (1974), pp. 447–450.MathSciNetMATHGoogle Scholar
  4. [4]
    DUDLEY R.M. The sizes of compact subsets of Hilbert space and continuity of gaussian processes. J. Functional Anal., 1, 3, (1967), pp. 290–330.MATHCrossRefGoogle Scholar
  5. [5]
    DUDLEY R.M. Sample functions of the gaussian process. Ann. of Probability, 1, (1973), pp. 66–103.MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    DUDLEY R.M. Metric entropy and the central limit theorem in C(S). Ann. Inst. Fourier, 24, 2, (1974), pp. 48–60.MathSciNetCrossRefGoogle Scholar
  7. [7]
    DUDLEY R.M. et STRASSEN V. The central limit theorem and the ɛ-entropie. Lect. Notes Math., 89, (1969), pp. 224–231.MathSciNetCrossRefGoogle Scholar
  8. [8]
    FERNIQUE X. Continuité des processus gaussiens. C.R. Acad. Sci. Paris, Sér. A-B, 258, (1964), pp. 6058–6060.MathSciNetMATHGoogle Scholar
  9. [9]
    FERNIQUE X. Intégrabilité des vecteurs gaussiens. C.R. Acad. Sci. Paris, Sér. A, 270, (1970), pp. 1698–1699.MathSciNetMATHGoogle Scholar
  10. [10]
    FERNIQUE X. Régularité de Processus gaussiens. Invent. Math., 12, (1971), pp. 303–320.MathSciNetCrossRefGoogle Scholar
  11. [11]
    FERNIQUE X. Régularité des trajectoires des fonctions aléatoires gaussiennes. Ecole d’Eté de Probabilité de St Flour (1974). Lect. Notes Math., 480, (1975), pp. 1–96.MathSciNetCrossRefGoogle Scholar
  12. [12]
    FERNIQUE X. Evaluation de processus gaussiens composés. Lect. Notes Math., 526, (1976), pp. 67–83.MathSciNetCrossRefGoogle Scholar
  13. [13]
    GARSIA A. et RODEMICH E. Monotonicity of certain functionals under rearrangement. Ann. Inst. Fourier, 24, 2, (1974), pp. 67–117.MathSciNetMATHCrossRefGoogle Scholar
  14. [14]
    GARSIA A., RODEMICH E. et RUMSEY H. A real variable lemma and the continuity of paths of gaussian processes. Indiana Univ. Math. J, 20, (1971), pp. 565–578.MathSciNetCrossRefGoogle Scholar
  15. [15]
    GINÉ E. On the central limit theorem for sample continuous processes. Ann. of Probability, 2, (1974), pp. 629–641.MATHCrossRefGoogle Scholar
  16. [16]
    HAHN M.G. Conditions for sample-continuity and central limit theorem. (1976) à paraître dans Ann. of Probability.Google Scholar
  17. [17]
    HEINKEL B. Méthode des mesures majorantes et le théorème central limite dans C(S). (1976) à paraître dans Z. Wahrscheinlichkeits-theorie Verw. Gebiete.Google Scholar
  18. [18]
    HOFFMANN-JØRGENSEN J. et PISIER G. The strong law of large numbers and the central limit theorem in Banach spaces. Ann. of Probability, 4, (1976), pp. 587–599.CrossRefGoogle Scholar
  19. [19]
    JAIN N.C. et MARCUS M.B. Sufficient conditions for the continuity of stationary gaussian processes and applications to random series. Ann. Inst. Fourier, 24, 2, (1974), pp. 117–141.MathSciNetCrossRefGoogle Scholar
  20. [20]
    JAIN N.C. et MARCUS M.B. Central limit theorem for C(S) — valued random variables. J. of Functional Anal., 19, (1975), pp. 216–231.MathSciNetMATHCrossRefGoogle Scholar
  21. [21]
    KRASNOSELSKY M.A. et RUTITSKY Y.B. Convex functions and Orlicz spaces. Dehli Publ. Hindustan Corp. (1962).Google Scholar
  22. [22]
    LOÈVE M. Probability theory. Van Nostrand, 3ème ed., (1963).Google Scholar
  23. [23]
    NEVEU J. Martingales à temps discret. Dunod (1972).Google Scholar
  24. [24]
    PRESTON C. Banach spaces arising from some integral inequalities. Indiana Univ. Math. J., 20, (1971), pp. 997–1015.MathSciNetMATHCrossRefGoogle Scholar
  25. [25]
    PRESTON C. Continuity properties of some gaussian processes. Ann. Math. Stat., 43, (1972), pp. 285–292.MathSciNetMATHCrossRefGoogle Scholar
  26. [26]
    ZINN J. A note on the central limit theorem. (1976) à paraître.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1978

Authors and Affiliations

  • Constantin Nanopoulos
  • Photis Nobelis

There are no affiliations available

Personalised recommendations